# SDR AALA20010070

- Difficulty date: January 8, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BULGE IN FUSELAGE SKIN STATION 1013 BETWEEN STRINGER 9R/10R, CORROSION ON SKIN.  REPAIRED PER SRM 53-30-3, PART 1 FIG 1 SHEET 4, INSTALLED DOUBLER.  (M)
